# SDR FDEA201205121805

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N3301
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER CENTER WING BOX EXTERNAL SKIN AT BS 960, RBL 64 CORRODED.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 57-10-01, FIG 101, TABLE 1, NOTE A.   COMPLIED WITH EA F-5730-160574.  MAJOR REPAIR.
